American Journal of Applied Sciences

Simulation of Solar Radiation System

M.S. Alam, Sushanta Kumar Saha, M.A.K. Chowdhury, Md. Saifuzzaman and M. Rahman

DOI : 10.3844/ajassp.2005.751.758

American Journal of Applied Sciences

Volume 2, Issue 4

Pages 751-758

Abstract

In this research work, a mathematical model for simulation of the solar radiation system has been developed by using a system dynamics methodology. Bangladesh is used here for model validation. The simulated results obtained from this model have compared with the experimental results and found reasonably a good agreement. Therefore the performance of the model is to be expected as satisfactory.

Copyright

© 2005 M.S. Alam, Sushanta Kumar Saha, M.A.K. Chowdhury, Md. Saifuzzaman and M. Rahman. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.